| Model Number |
SCDA26 |
| Medical Device Problem Codes |
Failure to Fire (2610); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during procedure, the dissector broke during use on a patient and had red light.It was working intermittently prior to disengagement.The top of the jaw had broke and all pieces were retrieved.There was no piece that fall into the patient cavity.The device was not broken during cleaning.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.